Robust stability of quasipolynomials : Vertex-type tests and extensions

Research output: Journal Publications and ReviewsRGC 22 - Publication in policy or professional journal

6 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)4159-4164
Journal / PublicationProceedings of the American Control Conference
Publication statusPublished - 2004
Externally publishedYes


TitleProceedings of the 2004 American Control Conference (AAC)
PlaceUnited States
CityBoston, MA
Period30 June - 2 July 2004


In this paper we study the robust stability of uncertain quasipolynomials, whose coef£cients may vary in a certain prescribed range. We consider speci£cally the co-called interval and diamond quasipolynomials, and our goal is to develop vertex- and edge type-conditions for these quasipolynomial families to be robustly stable independent of delay. Moreover, we also present a number of extensions to more general uncertain quasipolynomials, including both frequency-sweeping and vertex/edge type results.

Research Area(s)

  • Diamond quasipolynomials, Interval quasipolynomials, Kharitonov analysis, Robust stability